# SDR DXTA2023120710264

- Difficulty date: December 7, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N175QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70088
- Aircraft time: 1,701 hours, 577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: 3 EMERGENCY AISLE PATH LIGHTS ARE OUT.  THE RED ARROW LIGHTS, TWO IN ZONE 3-UNDER THE COUCH AND TABLE, ONE IN ZONE 4 UNDER SEAT 14.  COULD NOT DUPLICATE CUSTOMER DISCREPENCY. PERFORMED SEVERAL OPERATIONAL TESTS OF THE EMERGENCY LIGHTS IN DIFFERENT POWER CONFIGURATIONS WITH NO DISCREPENCIES NOTED, REFERENCE GL7500 SAMP BD700-A-J33-530-00-03AAA-320A-A. NO FURTHER MAINTENANCE REQUIRED.
